Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Why do I feel like vomiting when I eat rotis ?

i am 33 yr old unmarried girl, weight 45 kg, height 5.3, from past few days whenever i m trying to have food specially roti etc, i am not able to digest or have it, seems vomitting, rest i can eat anythng.kindly suggest
Asked On : Fri, 5 Aug 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You can add fresh salads and also have some lime juice with warm water along with roti so enhance digestion.
I hope I have answered your query.
Answered: Fri, 5 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Please visit your doctor,you seems to have some viral infection.You need physical examination for the cause.At times infection in stomach can also lead to this.Keep taking light diet,more of fluids and take proper rest.
wishing you good health.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor